# SDR DU4R2006442

- Difficulty date: May 10, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LWR LEG IN AFT PIT BS 1480 - 1500 LBL 24.  REMOVED INTERCOSTAL, FABRICATED AND INSTALLED INTERCOSTAL ANGLE 16.25 X 2.25 INCHES FROM 7075-T6 .050 IAW DELTA B757 SRM 51-40-02, 53-60-04, 51-70-11, 51-70-01.
